International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 106

India | Mathematics | Volume 8 Issue 3, March 2019 | Pages: 1279 - 1288


On Star Dagger Bi-Matrix and Bi-Star Bi-Dagger Bi-Matrix

M. Priyadharshini, B. K. N. Muthugobal

Abstract: The concept of star dagger bi-matrix and bi-star bi-dagger bi-matrix as a generalization of star dagger matrices are introduced in this paper. Also, some properties of star dagger bi-matrices and bi-star bi-dagger bi-matrices are obtained.

Keywords: Dagger bi-matrix, Star dagger bi-matrix, bi-star bi-dagger bi-matrix

How to Cite?: M. Priyadharshini, B. K. N. Muthugobal, "On Star Dagger Bi-Matrix and Bi-Star Bi-Dagger Bi-Matrix", Volume 8 Issue 3, March 2019, International Journal of Science and Research (IJSR), Pages: 1279-1288, https://www.ijsr.net/getabstract.php?paperid=ART20196208, DOI: https://dx.doi.org/10.21275/ART20196208


Download Article PDF


Rate This Article!

Received Comments

No approved comments available.


Top